MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES CRITICOOL; THERMAL REGULATING SYSTEM

BELMONT MEDICAL TECHNOLOGIES CRITICOOL; THERMAL REGULATING SYSTEM
Model Number INFANT CUREWRAP
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The curewrap involved in the incident was discarded at the hospital and was therefore not available for investigation.The user facility was unable to provide the associated lot number.Without the ability to investigate the wrap, a root cause of the reported leak cannot be established.In the event of water leaks, the troubleshooting guide in the operator's manual provides possible problems and recommended operator actions.All curewraps are 100% leak tested by the manufacturer prior to release for shipment.No patient injury was reported.Belmont will continue to monitor and trend similar reports of this nature and take further action if required.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
The user facility reported that the infant curewrap was leaking.

Brand Name
CRITICOOL
Common Device Name
THERMAL REGULATING SYSTEM
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key11823271
Report Number1219702-2021-00066
Device Sequence Number17046693
Product Code DWJ
UDI-Device Identifier07290012127182
UDI-Public07290012127182
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K083662
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFANT CUREWRAP
Device Catalogue Number500-03518
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2021
Initial Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1